# SDR HNAA2011112100394

- Difficulty date: November 21, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 49,180 hours, 54,389 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 1128
- Condition: Cracked
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 HYD ISOLATION LIGHT ILLUMINATED ALONG WITH INBD ROLL SPOILER HYD CAUTION LIGHT.  NR 1 HYD QUANTITY AT 1.1.  FOUND BACK SIDE OF ACTUATOR CRACKED.  R & R SPOILER ACTUATOR IAW MM 27-14-05.  PERFORMED OPS CHECK IAW AMM 27-14-00.  LEAKED CHECKED GOOD.
